Two queues with weighted one-way overflow

Autor(en): Sendfeld, Peter
Stichwörter: INSENSITIVE BOUNDS; ITERATIVE METHODS; loss probabilities; MARKOV-CHAINS; Mathematics; queueing; QUEUING MODELS; separation method; Statistics & Probability; SYSTEMS; TRAFFIC OVERFLOW; waiting spaces; weighted traffic overflow systems
Erscheinungsdatum: 2008
Herausgeber: SPRINGER
Journal: METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY
Volumen: 10
Ausgabe: 4
Startseite: 531
Seitenende: 555
Zusammenfassung: 
We consider an open queueing network consisting of two queues with Poisson arrivals and exponential service times and having some overflow capability from the first to the second queue. Each queue is equipped with a finite number of servers and a waiting room with finite or infinite capacity. Arriving customers may be blocked at one of the queues depending on whether all servers and/or waiting positions are occupied. Blocked customers from the first queue can overflow to the second queue according to specific overflow routines. Using a separation method for the balance equations of the two-dimensional server and waiting room demand process, we reduce the dimension of the problem of solving these balance equations substantially. We extend the existing results in the literature in three directions. Firstly, we allow different service rates at the two queues. Secondly, the overflow stream is weighted with a parameter p is an element of[0,1], i.e., an arriving customer who is blocked and overflows, joins the overflow queue with probability p and leaves the system with probability 1 - p. Thirdly, we consider several new blocking and overflow routines.
ISSN: 13875841
DOI: 10.1007/s11009-007-9062-2

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric